# SDR CALA2024062400063

- Difficulty date: June 19, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N37542
- Make and model: Boeing 737-9
- Aircraft serial: 64470
- Aircraft time: 5,642 hours, 1,952 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 5,603 hours, 1,936 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Contaminated
- Location: Nr 1 Eng Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C, J
- Precautionary procedure: K

## Discrepancy

NR 1 ENG SHOWS AN OIL SYSTEM CHIP COUNT INCREASE. INSPECTED ODMS SENSOR PER AMM 79-00-00-210-804-G00,  ALL SCAVENGE SCREEN PLUGS PER AMM 79-21-04-211-801-G00, AND STARTER MCD PER AMM 80-11-09-200-8 01-G00.   CONFIRM MAGNETIC OR NON-MAGNETIC FOR ALL FINDINGS. RESET ODMS TO ZERO PER AMM 71-00-00-700-802-G00.  OPTION 4.  FOUND METALLIC DEBRIS ON ODMS SENSOR, DEBRIS WAS FOUND TO BE GREATER THAN 0.004 INCHES REF AMM 79-00-00-210-804-G00 ST EP G.1(B) G. 2(B). INSTALLED OIL DEBRIS MONITORING SYSTEM SENSOR REF AMM 79-21-12-400-801-G00.   VERIFIED O-RING AND INSTALLATION OF NR 1 ENGINE ODMS SENSOR.  CHECKED STARTER MCD PER AMM 80-11-09-200-801-G00, NO DEBRIS NOTED.
